IJPAM: Volume 92, No. 5 (2014)


M. Abu Ayub Ansari$^1$, M. Chandramouleeswaran$^2$
$^1$Department of Mathematics
M.S.S. Wakf Board College
Madurai, 625020, Tamilnadu, INDIA
$^{2}$Department of Mathematics
Saiva Bhanu Kshatriya College
Aruppukottai, 626101, Tamilnadu, INDIA

Abstract. In this paper, we introduce the notion of fuzzy translations,fuzzy extensions and fuzzy multiplications of fuzzy $\beta-$ideals of $\beta-$algebras and investigate some of their properties.

Received: December 30, 2013

AMS Subject Classification: 03E72, 06F35, 03G25

Key Words and Phrases: $\beta-$algebras, $\beta-$ideals, Fuzzy$\beta-$ideals, fuzzy$\alpha-$translations, fuzzy extensions

Download paper from here.

DOI: 10.12732/ijpam.v92i5.3 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 5
Pages: 657 - 667

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).